# SDR VE7A2020081700001

- Difficulty date: August 11, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N745TX
- Make and model: Bolkms BK117C2
- Aircraft serial: 9295
- Aircraft time: 5,998 hours, 17,385 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 10356074
- Part serial: 409D214058
- Condition: Slipped
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW ABORTED FLIGHT DUE TO SMELL COMING FROM AIR CONDITIONING VENTS. NO CAUTION/WARNING MESSAGES GIVEN.  FOUND COMPRESSOR BELT TWISTED AND BURNED. HAVE HAD ONE OTHER OCCURRENCE A COUPLE OF DAYS PRIOR OF CREW DESCRIBING A "BURNING SMELL" FROM AIR CONDITIONING SYSTEM WITH NO FINDINGS OR DISCREPANCIES GIVEN. BELT WAS REPLACED A MONTH EARLIER DUE TO TEARING. WITH THE COLLECTIVE DISCREPANCIES GIVEN OVER TIME, DETERMINED CLUTCH MAY BE SLIPPING.
